... safe to combine with diphenhydramine (simply sleep or sominex)
for that you should check with a pharmacists but im pretty sure you would be fine. lol my psychiatrist is super smart and prescribed me benedryl(diphen) for panic attacks and im just starting effexor today (needless to say... new doc)
I agree with physcmajor but only from my personal experience I have taken benedryl with effexor xr. That is only my experience and I did clear it with a pharmacist.. I would suggest asking your pharmacist as well.Good Luck
Hi, yes it is safe to combine Benadryl and Effexor XR. However, most persons when this regimen is utilized, do get to sleep but they are still tired after they awaken. This is even if the individual gets a reasonable amount of sleep. The problem is that the Benadryl or the Benadryl containing product, prevents moving into REM sleep which is the restorative portion of our sleep, rest. So, since they do not go through this stage, they miss the restorative benefits of the sleep. Actually, the person, utilizing the Benadryl or containing product, only goes into a light sleep for several hours, wakes up, as described above, and the person is tired no matter how many hours of sleep the individual obtains. He or she still probably experience the "hang over effect" compounding the tiredness, and probably compound the feelings of depression and anxiety. Good Luck!
if you have only been on it for awhile then you should tty something called melatonin it works grea and its natural.look it up.it is completely safe good luck
You should check out the drug interaction checker on this website.I've taken them together but i have a high pill tolerance.
really you should try something natural its called melatonin you can find it in your vitamin isle..good luck
Hello, I have been taking Effexor XR for some couple of years now and in the beginning I had sleep problems. It takes about six weeks to be able to evaluate whether or not you are doing better. If the sleeping or lack of gets any worse tell your Doctor right away, but don't just stop taking the Effexor. Good Luck, I know exactly place your speaking of.
Hello all, i just returned home from a effexor/benedryl medication reaction. I took my first dose of effexor at 6:30 and felt fine but didn't want to battle for sleep so i took half a benedryl at 10:30. At 12:00 i awoke with first my legs jerking then all of a sudden i had horrible tremors all over my entire body. I called 911, they came took my blood pressure it was 209/110 and i was still uncontrollably shaking, dry mouth, feeling faint and chest pain. They monitored my heart on th way to hospital and kept telling me was a panic attack because my heart was good. By the time i arrived to th hospital th shaking had went way down to a minimum, blood pressure back down and heart rate down. While there they also checked my heart, it was normal. Th doctor did some research and then returned to tell me what i was experiencing were the not so common side effects of effexor amplified by th benedryl.
While i was there it happened again! They told me i just had to keep going through until it got out of my body.It was a horrible experience that felt like a possible heart attack. I called two pharmacists before i combined the medications to be sure and they both said the same, no interactions. So i guess it just depends on each individual but it was documented as a drug interaction. Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.